# SDR 29GA201111060611

- Difficulty date: November 6, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,793 hours, 38,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED 1.0 INCH CRACK AT STRINGER 9AR CUTOUT ON FORMER AT FS 177.350.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER.
